# SDR UPS98827936

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Part number: 5706319501
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAIL CONE, L36 EXTRUSION CORRODED, STA 1890-1940.  REMOVED AND REPLACED EXTRUSION IAW DC8 SRM 51-1-24.
